dcsimg
Article: Some mollusks from the continental slope of northeastern North America
Report an error

Title

Some mollusks from the continental slope of northeastern North America

By

Clarke, Arthur Haddleton, 1926-2014

Type

Article

Date of Publication

1954

Original Publication

Breviora.

Volume

40

Pages

1--11

Contributed by

BioStor

Language

English

Published by

Cambridge, Mass. :Museum of Comparative Zoology, Harvard University,[1952-

Identifiers

BioStor: 4469

Rights Status

In copyright. Digitized with the permission of the rights holder.

 

Download MODS